# SDR AALA201808229012

- Difficulty date: August 5, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 231LF,  PASSENGER CABIN, BETWEEN FRAMES 24 TO 28, Y254 TO Y765.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARAGRAPH 2, FIGURE 20109, AND IRM 9701, REVISION H .
